Our expert says:
Dear Piet 1992
If she skipped the pill for a week, it may be too late now to prevent anything. There are sometimes sperm in the pre-orgasm fluid, so she still has a (small) risk for getting pregnant. I would suggest that she stop using the pill and use condoms as prevention until her next menstruation, when she can start with a new packet. She needs to use the new packet for at least 2 weeks before you can stop using condoms alltogether as it will only be effective after about 2 weeks of use. If her menstruation is late, I suggest she does a pregnancy test. (the worry about being pregnant may also delay menstruation!)
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.